Post Ringing Ears Using Drops?
my ears will ring, after I give drops … thanks if my ears get a little touch so it doesn’t listen right
Ears ringing (tinnitus) or the onset of the sensation of hearing high notes in the ear. This condition can disappear by itself or persist. If the complaint only occurs after the use of drops, then most likely the condition is a side effect of using drops. The use of ear drops alone can cause tinnitus, dizziness or vertigo. The condition is still considered normal if the complaint is not settled.
While decreased hearing function when the ear is touched can be caused by distraction of attention or hearing impairment. Keep in mind that the ear (and the auricle) are sensitive sensory organs so you should avoid any conditions that can cause interference.
If the complaint is persistent or very disturbing then you should consult directly with a specialist ear nose throat (Sp.THT) to ascertain the cause of your complaint and get treatment according to the underlying conditions.
May be useful,